# SDR UPS06547185

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK DENT IN AFT CARGO FUSELAGE.  COMPLIED WITH FINAL EA  NR 757-5362-27-A1348, AND UPS EO NR B757-5310-23961A.  NO DEVIATIONS NOTED.  NOTE:  SEE STEPS 22 AND 24 ON ATTACHED ECA FOR FINAL DIMENSION.
